Optical soliton solutions of the time-fractional perturbed Fokas-Lenells equation: Riemann-Liouville fractionalderivative

Bashir Salah, Essam R. El-Zahar, A. F. Aljohani, A. Ebaid, Mohammed Krid

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Based on the Riemann-Liouville fractional derivative, the time-fractional nonlinear Fokas-Lenells equation is analyzed in this paper. The extended simplest equation method is implemented to construct several kinds of solitons such as singular and combo soliton solutions of the present model. The existence criteria of the obtained soliton solutions are also reported. Moreover, it has been shown that the results in the literature are special cases of the present ones when the fractional-order of differentiation becomes unity.

Original languageEnglish
Pages (from-to)1114-1119
Number of pages6
JournalOptik
Volume183
DOIs
StatePublished - Apr 2019

Keywords

  • Fokas-Lenells equation
  • Riemann-Liouville fractional derivative
  • Solitons

Fingerprint

Dive into the research topics of 'Optical soliton solutions of the time-fractional perturbed Fokas-Lenells equation: Riemann-Liouville fractionalderivative'. Together they form a unique fingerprint.

Cite this